Free access
Issue
ESAIM: COCV
Volume 14, Number 4, October-December 2008
Page(s) 725 - 743
DOI http://dx.doi.org/10.1051/cocv:2008005
Published online 18 January 2008
  1. L. Ambrosio, Lecture Notes on Optimal Transport Problems, Mathematical aspects of evolving interfaces, CIME Summer School in Madeira 1812. Springer (2003).
  2. R. Bellman and K.L. Cooke, Differential-difference equations, Mathematics in Science and Engineering. Academic Press, New York-London (1963).
  3. R. Boucekkine, O. Licandro, L. Puch and F. del Rio, Vintage capital and the dynamics of the AK model. J. Economic Theory 120 (2005) 39–72. [CrossRef]
  4. P. Cannarsa and C. Sinestrari, Semiconcave Functions, Hamilton-Jacobi Equations and Optimal Control. Birkhäuser (2004).
  5. C. Dellacherie and P.-A. Meyer, Probabilities and Potential, Mathematical Studies 29. North-Holland (1978).
  6. M.E. Drakhlin and E. Stepanov, On weak lower-semi continuity for a class of functionals with deviating arguments. Nonlinear Anal. TMA 28 (1997) 2005–2015. [CrossRef]
  7. I. Ekeland and R. Temam, Convex Analysis and Variational Problems, Classics in Mathematics. Society for Industrial and Applied Mathematics, Philadelphia (1999).
  8. I. Elsanosi, B. Øksendal and A. Sulem, Some solvable stochastic control problems with delay. Stoch. Stoch. Rep. 71 (2000) 69–89.
  9. L. El'sgol'ts, Introduction to the Theory of Differential Equations with Deviating Arguments. Holden-Day, San Francisco (1966).
  10. F. Gozzi and C. Marinelli, Stochastic optimal control of delay equations arising in advertising models, in Stochastic partial differential equations and applications VII, Chapman & Hall, Boca Raton, Lect. Notes Pure Appl. Math. 245 (2006) 133–148.
  11. E. Jouini, P.-F. Koehl and N. Touzi, Optimal investment with taxes: an optimal control problem with endogenous delay. Nonlinear Anal. Theory Methods Appl. 37 (1999) 31–56. [CrossRef]
  12. E. Jouini, P.-F. Koehl and N. Touzi, Optimal investment with taxes: an existence result. J. Math. Econom. 33 (2000) 373–388. [CrossRef] [MathSciNet]
  13. M.N. Oguztöreli, Time-Lag Control Systems. Academic Press, New-York (1966).
  14. F.P. Ramsey, A mathematical theory of saving. Economic J. 38 (1928) 543–559. [CrossRef]
  15. L. Samassi, Calcul des variations des fonctionelles à arguments déviés. Ph.D. thesis, University of Paris Dauphine, France (2004).
  16. L. Samassi and R. Tahraoui, Comment établir des conditions nécessaires d'optimalité dans les problèmes de contrôle dont certains arguments sont déviés? C. R. Math. Acad. Sci. Paris 338 (2004) 611–616. [CrossRef] [MathSciNet]
  17. L. Samassi and R. Tahraoui, How to state necessary optimality conditions for control problems with deviating arguments? ESAIM: COCV (2007) e-first, doi: 10.1051/cocv:2007058.